Facebook Pixel
EmpowHER Guest

I had sex one week after my menses and I took positnor 2.after two weeks I had sex again and took positnor 2 again but am having my menses again the following day.pls am I pregnant

By Anonymous August 14, 2017 - 4:29am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

We cannot tell a person if they are pregnant or not.

You are misusing (over using) emergency contraception so your cycle may be irregular as a result. This doesn't indicate you are pregnant, rather than you dealing with the side effects of taking EC twice in two weeks.
A pregnancy test can be taken 14-21 days after sex but since you are bleeding, it will likely be negative.

August 14, 2017 - 6:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!